# SDR SWIA202053738

- Difficulty date: September 26, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, FS 621.00-FS 625.30, ATTACHING "CLIP" AT STGR 14L LEVEL CRACKED, FLAGGED.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED WITH NEW ATTACH CLIP AT STR 14L FS 621.0-FS 625.30, REF CRJ 200 SRM.
